# SDR CA070528002

- Difficulty date: May 11, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 8,704 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: 9740926112
- Condition: Faulty
- Location: Mlg
- Part time: 3,047 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH THE LANDING GEAR WAS SELECTED DOWN. THE NOSE LANDING GEAR IN TRANSIT LIGHT WAS SLOW TO EXTINGUISH.  UPON MAINTENANCE TROUBLESHOOTING THE HYDRAULIC PUMP WAS FOUND TO BE INTERMIITTENTLY CUTTING OUT.  THE LANDING GEAR RELAY WAS REPLACED AND NO FURTHER ADNORMALITIES WERE REPORTED. (TC NR 20070528002)
